Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 196, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 18, 2007, 11:43 PM EDT for 4 counties in Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 11:43 PM EDT (03:43 UTC)
- Expired
- Oct 19, 2007, 12:15 AM EDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Bullitt County, KY, Jefferson County, KY, Shelby County, KY, Spencer County, KY
The radar
The Louisville radar (KLVX), 61 km from the middle of the area, began a volume at 03:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 2:31 PM EDT | Tornado Watch | SPC | 9 hr |
| Oct 18, 10:22 PM EDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.7 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 807 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 958 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 317 m²/s²
- Significant tornado parameter
- 1.4
- Supercell composite
- 5.2
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 190344
SVRLMK
KYC029-111-211-215-190415-
/O.NEW.KLMK.SV.W.0196.071019T0343Z-071019T0415Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1143 PM EDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN BULLITT COUNTY IN NORTH CENTRAL KENTUCKY...
SOUTHEASTERN JEFFERSON COUNTY IN NORTH CENTRAL KENTUCKY...
SHELBY COUNTY IN NORTH CENTRAL KENTUCKY...
SPENCER COUNTY IN NORTH CENTRAL KENTUCKY...
* UNTIL 1215 AM EDT...
* AT 1140 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 7 MILES WEST OF
TAYLORSVILLE..AND MOVING NORTHEAST AT 40 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SHELBYVILLE BY 1205 AM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...MOVE QUICKLY TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE HAIL...
AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD
IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG BUILDING
BUT AWAY FROM WINDOWS.
LAT...LON 3811 8506 3809 8506 3797 8548 3799 8550
3794 8557 3810 8558 3836 8522 3834 8516
3814 8502
TIME...MOT...LOC 0343Z 235DEG 39KT 3807 8543
$$
AML2 follow-up statements
000
WWUS53 KLMK 190402
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1201 AM EDT FRI OCT 19 2007
KYC029-111-190411-
/O.CAN.KLMK.SV.W.0196.000000T0000Z-071019T0415Z/
JEFFERSON KY-BULLITT KY-
1201 AM EDT FRI OCT 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN BULLITT AND
SOUTHEASTERN JEFFERSON COUNTIES IS CANCELLED...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING FOR
EASTERN KENTUCKY.
LAT...LON 3812 8506 3809 8506 3800 8537 3816 8544
3818 8543 3836 8522 3834 8516 3814 8502
TIME...MOT...LOC 0401Z 235DEG 39KT 3818 8523
$$
KYC211-215-190415-
/O.CON.KLMK.SV.W.0196.000000T0000Z-071019T0415Z/
SHELBY KY-SPENCER KY-
1201 AM EDT FRI OCT 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHEASTERN SPENCER AND SHELBY COUNTIES...
AT 1157 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR FINCHVILLE...OR ABOUT
26 MILES EAST OF LOUISVILLE...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PEYTONA...8 MILES NORTHWEST OF WADDY AND 8 MILES NORTHWEST OF
GRAEFENBURG BY 1210 AM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
THIS IS A DANGEROUS STORM WITH DAMAGING WINDS...DESTRUCTIVE
HAIL...SMALL HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE
OUTSIDE SHOULD IMMEDIATELY MOVE TO A SHELTER...PREFERABLY INSIDE A
STRONG BUILDING BUT AWAY FROM WINDOWS.
LAT...LON 3812 8506 3809 8506 3800 8537 3816 8544
3818 8543 3836 8522 3834 8516 3814 8502
TIME...MOT...LOC 0401Z 235DEG 39KT 3818 8523
$$
AML000
WWUS53 KLMK 190422
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1220 AM EDT FRI OCT 19 2007
KYC211-215-190430-
/O.EXP.KLMK.SV.W.0196.000000T0000Z-071019T0415Z/
SHELBY KY-SPENCER KY-
1220 AM EDT FRI OCT 19 2007
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SPENCER AND
SHELBY COUNTIES EXPIRED AT 1215 AM EDT...
THE STORMS THAT PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. HOWEVER...STRONG STORMS WITH GUSTY WINDS AND HEAVY DOWNPOURS
ARE STILL MOVING ACROSS THE AREA.
IF YOU HAVE ANY WIND DAMAGE TO REPORT...PLEASE CALL THE NATIONAL
WEATHER SERVICE.
LAT...LON 3812 8506 3809 8506 3800 8537 3816 8544
3818 8543 3836 8522 3834 8516 3814 8502
TIME...MOT...LOC 0402Z 235DEG 39KT 3819 8522
$$
AMLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 11:18 PM EDT, 25 minutes earlier.
Area forecast discussion, Oct 18, 11:18 PM EDT, 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1118 PM EDT THU OCT 18 2007 .MESOSCALE UPDATE... SEVERE EVENT CONTINUES ACROSS THE REGION TONIGHT. LINE OF SEVERE THUNDERSTORMS CONTINUES TO MOVE ACROSS THE REGION. WITHIN THE LINE WE HAVE BEEN DETECTING SMALL MESO VORTICES THAT COULD CAUSE A BRIEF TORNADO AND/OR EXTREME WIND DAMAGE. CONVECTION IS NOW APPROACHING THE I-65 CORRIDOR AND WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE FA OVERNIGHT. MAIN CONCERN NORTH OF THE WESTERN KY AND BLUEGRASS PARKWAYS WILL BE MAINLY DAMAGING WINDS AND THESE SMALL MESO VORTICIES WITHIN THE LINE. SOUTH OF THE PARKWAY...SEVERE WEATHER WILL BE A BIT MORE LIKELY WITH DAMAGING WINDS AND ISOLATED TORNADO POSSIBLE. WITH THE BETTER SHEAR AND MORE AVAILABLE MOISTURE...SUPERCELL STRUCTURES ARE STILL PREVELENT IN THIS AREA. FOR AREAS IN THE EAST...LIKE THE LEXINGTON METRO...THIS WEATHER WILL IN AFTER MIDNIGHT...MORE LIKELY IN THE 1-3 AM EDT CORRIDOR. WE ENCOURAGE PEOPLE TO LEAVE THEIR WEATHER RADIO ON DURING THE OVERNIGHT HOURS TO KEEP ABREAST OF THE LATEST WARNINGS. -JARVIS && .LONG TERM (FRI THRU THU)... WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY. DK && .AVIATION (00Z TAFS):... DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY. LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21 && LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Oct 18, 11:06 PM EDT, 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LOUISVILLE KY 1106 PM EDT THU OCT 18 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1106 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF SOUTH-CENTRAL INDIANA AND UNTIL 5 AM EDT FOR MOST OF CENTRAL KENTUCKY... A SQUALL LINE WILL MOVE EAST ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY TONIGHT. THE STORMS SHOULD MOVE OUT OF SOUTH CENTRAL INDIANA BY MIDNIGHT AND MOVE ACROSS CENTRAL KENTUCKY BETWEEN 11 PM AND 5 AM EDT. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS TONIGHT. SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR LATE AT NIGHT. OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON WEST-TO-EAST ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE. AML/DK/MBS
In the hours before
Special weather statement, Oct 18, 11:32 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1132 PM EDT THU OCT 18 2007 KYZ029>031-033-034-038-039-045-046-190400- ANDERSON-BULLITT-HENRY-JEFFERSON-NELSON-OLDHAM-SHELBY-SPENCER- WASHINGTON- 1132 PM EDT THU OCT 18 2007 ...STRONG LINE OF THUNDERSTORMS... AT 1128 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ANCHORAGE TO FERN CREEK TO 10 MILES WEST OF BARDSTOWN...OR ALONG A LINE EXTENDING FROM 12 MILES NORTHEAST OF LOUISVILLE TO 12 MILES SOUTHEAST OF LOUISVILLE TO 27 MILES SOUTH OF LOUISVILLE...AND MOVING EAST AT 40 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN WITH RAINFALL AMOUNTS OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE MILE...SMALL PEA OR MARBLE SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR BARDSTOWN BY 1140 PM EDT. NEAR TAYLORSVILLE BY 1145 PM EDT. NEAR SHELBYVILLE BY 1155 PM EDT. THIS STORM WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE MARKERS 35 AND 75. THIS STORM WILL AFFECT INTERSTATE 75 IN KENTUCKY BETWEEN MILE MARKERS 115 AND 129. THIS STORM WILL AFFECT THE BLUEGRASS PARKWAY BETWEEN MILE MARKERS 42 AND 72. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. AML
Local storm report, Oct 18, 11:34 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1134 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1128 PM TSTM WND GST RUSSELLVILLE 36.84N 86.89W
10/18/2007 E60 MPH LOGAN KY TRAINED SPOTTER
&&
LDLocal storm report, Oct 18, 11:36 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1136 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1120 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
10/18/2007 JEFFERSON KY LAW ENFORCEMENT
POWER LINES DOWNED IN SEVERAL PARTS OF THE METRO AREA.
&&
LDLocal storm report, Oct 18, 11:39 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1139 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1051 PM NON-TSTM WND DMG CORYDON 38.21N 86.13W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREE ON HOUSE. TREES ON CARS IN PALMYRA
1051 PM TSTM WND DMG CORYDON 38.21N 86.13W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREE ON HOUSE. TREES ON CARS IN PALMYRA.
&&
LDLocal storm report, Oct 18, 11:41 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1141 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 PM TSTM WND DMG CRANDALL 38.29N 86.07W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREES DOWN
&&
LDLocal storm report, Oct 18, 11:42 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1142 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM TSTM WND GST MOUNT WASHINGTON 38.05N 85.55W
10/18/2007 M57 MPH BULLITT KY TRAINED SPOTTER
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 8:11 PM EDT | Tornado Warning | LMK | Meade | 34 min |
| Oct 18, 8:12 PM EDT | Tornado Warning | LMK | Breckinridge, Hancock | 33 min |
| Oct 18, 9:31 PM EDT | Tornado Warning | LMK | Hancock | 29 min |
| Oct 18, 9:31 PM EDT | Tornado Warning | LMK | Ohio | 29 min |
| Oct 18, 9:58 PM EDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 32 min |
| Oct 18, 9:59 PM EDT | Severe Thunderstorm Warning | LMK | Oldham | 21 min |
| Oct 18, 10:16 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Oct 18, 10:29 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 31 min |
| Oct 18, 10:41 PM EDT | Tornado Warning | LMK | Breckinridge, Hardin, Meade | 23 min |
| Oct 18, 10:48 PM EDT | Tornado Warning | LMK | Butler, Ohio | 27 min |
| Oct 18, 10:51 PM EDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 39 min |
| Oct 18, 11:02 PM EDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 28 min |
| Oct 18, 11:08 PM EDT | Severe Thunderstorm Warning | LMK | Logan | 37 min |
| Oct 18, 11:15 PM EDT | Tornado Warning | LMK | Butler | 30 min |
| Oct 18, 11:35 PM EDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 40 min |
| Oct 18, 11:37 PM EDT | Severe Thunderstorm Warning | LMK | Grayson | 38 min |
| Oct 19, 12:02 AM EDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 28 min |
| Oct 19, 12:07 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 23 min |
| Oct 19, 12:51 AM EDT | Severe Thunderstorm Warning | LMK | Green, Hart, Larue, Taylor | 24 min |
| Oct 19, 1:17 AM EDT | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 28 min |
| Oct 19, 1:27 AM EDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 20 min |
| Oct 19, 1:47 AM EDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 28 min |
| Oct 19, 1:55 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Scott | 35 min |
| Oct 19, 2:14 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more | 31 min |
| Oct 19, 2:29 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 31 min |
| Oct 19, 2:47 AM EDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.